Hamidreza Maimani
Cited by
Cited by
Non-commuting graph of a group
A Abdollahi, S Akbari, HR Maimani
Journal of algebra 298 (2), 468-492, 2006
When a zero-divisor graph is planar or a complete r-partite graph
S Akbari, HR Maimani, S Yassemi
Journal of Algebra 270 (1), 169-180, 2003
Unit graphs associated with rings
N Ashrafi, HR Maimani, MR Pournaki, S Yassemi
Communications in AlgebraŽ 38 (8), 2851-2871, 2010
Comaximal graph of commutative rings
HR Maimani, M Salimi, A Sattari, S Yassemi
Journal of Algebra 319 (4), 1801-1808, 2008
Rings whose total graphs have genus at most one
HR Maimani, C Wickham, S Yassemi
The Rocky Mountain Journal of Mathematics 42 (5), 1551-1560, 2012
Zero-divisor graph with respect to an ideal
HR Maimani, MR Pournaki, S Yassemi
Communications in AlgebraŽ 34 (3), 923-929, 2006
3-Designs from PSL (2, q)
PJ Cameron, HR Maimani, GR Omidi, B Tayfeh-Rezaie
Discrete Mathematics 306 (23), 3063-3073, 2006
Graphs attached to rings revisited
HR Maimani, MR Pournaki, A Tehranian, S Yassemi
Arabian Journal for Science and Engineering 36 (6), 997-1011, 2011
Zero-divisor graphs of amalgamated duplication of a ring along an ideal
HR Maimani, S Yassemi
Journal of Pure and Applied Algebra 212 (1), 168-174, 2008
Necessary and sufficient conditions for unit graphs to be Hamiltonian
HR Maimani, M Pournaki, S Yassemi
Pacific journal of mathematics 249 (2), 419-429, 2011
The general position problem on Kneser graphs and on some graph operations
M Ghorbani, HR Maimani, M Momeni, FR Mahid, S Klavžar, G Rus
Discussiones Mathematicae Graph Theory 41 (4), 1199-1213, 2021
On atom bond connectivity and GA indices of nanocones
A Khaksar, M Ghorbani, HR Maimani
Optoelectronics and Advanced Materials-Rapid Communications 4 (November 2010 …, 2010
Star-critical Ramsey number of Fn versus K4
S Haghi, HR Maimani, A Seify
Discrete Applied Mathematics 217, 203-209, 2017
On the diameter and girth of zero-divisor graphs of posets
M Alizadeh, AK Das, HR Maimani, MR Pournaki, S Yassemi
Discrete Applied Mathematics 160 (9), 1319-1324, 2012
Weakly perfect graphs arising from rings
HR Maimani, MR Pournaki, S Yassemi
Glasgow mathematical journal 52 (3), 417-425, 2010
On the designing a secure biometric-based remote patient authentication scheme for mobile healthcare environments
M Adeli, N Bagheri, HR Meimani
Journal of Ambient Intelligence and Humanized Computing 12 (2), 3075-3089, 2021
Independent double Roman domination in graphs
H Maimani, M Momeni, S Nazari Moghaddam, F Rahimi Mahid, ...
Bulletin of the Iranian Mathematical Society 46 (2), 543-555, 2020
On sign-symmetric signed graphs
E Ghorbani, WH Haemers, HR Maimani, LP Majd
arXiv preprint arXiv:2003.09981, 2020
Signed graphs cospectral with the path
S Akbari, WH Haemers, HR Maimani, LP Majd
Linear Algebra and its Applications 553, 104-116, 2018
On trades: an update
GB Khosrovshahi, HR Maimani, R Torabi
Discrete applied mathematics 95 (1-3), 361-376, 1999
The system can't perform the operation now. Try again later.
Articles 1–20